# SDR SWAA097229

- Difficulty date: November 10, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 57,766 hours, 56,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 933, STR 23R.  REPAIRED SKIN PER SRM AND EA.
